# SDR NX4R2012031200027

- Difficulty date: March 12, 2012
- Submitted: March 12, 2012
- Operation: General aviation
- Aircraft: N385ER
- Make and model: Cessna 172S
- Aircraft serial: 172S10479
- Aircraft time: 4,020 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 0510105308
- Condition: Frayed
- Location: Elevator
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE INSPECTION, THE UPPER, AFT ELEVATOR CABLE PN-0510105-308, HAD BROKEN STRANDS AT FS 205.81 AT PULLEY PN-378-3.
